# SDR CALA2013041800235

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 30,028 hours, 10,102 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D10794
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT 19C TROUBLESHOT, FOUND CONNECTOR D10794 LOOSE, SECURED CONNECTOR AND PERFORMED OPS CHECK, FOUND NORMAL IAW WDM 33-51-21 AND AMM 33-51-11.
